MAUDE Adverse Event Report: CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC INC CURE CATHETER; CATHETER, STRAIGHT
Model Number M14
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
It was reported "the patient had a catheter where the eyelets were not polished and cut him during insertion and caused bleeding.".
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation summary: a.Man (personnel): all operators and inspectors were properly trained; no abnormalities in training records.B.Machine: machines yjg001/yjg003/yjg004 used for eyelet punching.Equipment maintenance, calibration, and parameter control were normal.Key parameters were password protected; no unauthorized adjustments.Visual inspection system in place: defective eyelets automatically rejected.C.Material: no material-related issues involved for this complaint.D.Method: first-article inspection conducted before mass production: no abnormalities.100% manual inspection of eyelets required; operators followed the work instructions.Ng (no good) box used at inspection station to prevent defective product mix in.E.Environment: no environmental factors involved.F.Measurement.In-process inspection every 2 hours per procedures; no defects recorded.Outgoing inspection also confirmed eyelets met appearance standards.3.Findings: 13 retained samples were examined microscopically and by touch: no burrs, sharp edges, or roughness detected.Eyelets met all appearance and quality requirements.No equipment malfunction, process deviation, or personnel error found.No similar complaints for the same batch were previously reported.4.Conclusion: manufacturing process was fully controlled; no abnormalities found.Current production lines showed no eyelet issues.Customer¿s report of bleeding is accepted as a real occurrence, but: insufficient information prevents deeper investigation.Specific defective catheter could not be evaluated.5.Root cause: root cause cannot be determined due to lack of evidence from the end user.6.Corrective / preventive actions: no corrective actions taken (cannot address root cause without evidence).Situation will continue to be monitored pending additional information.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key24020036
Report Number1049092-2026-00005
Device Sequence Number10550616
Product Code EZD
UDI-Device Identifier00815947020031
UDI-Public00815947020031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM14
Device Lot Number25B13703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown